# SDR AALA2019080299031

- Difficulty date: July 25, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 61,864 hours, 23,367 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 35300001
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GOUNDED: LEFT FUEL TANK WONT WORK IN AUTO AND MANUALLY, HOLD PLUNGER DOWN TO FUEL. MAINTENANCE TROUBLESHOT AND FOUND HI LEVEL SENSOR 17QJ1 AT FAULT, HI LEVEL LIGHT CAME ON IMMEDIATELY.  MAINTENANCE REMOVED AND REPLACED HIGH LEVEL SENSOR 17QJ1 LEFT WING IAW AMM 28-46-15. OPS CHECKS GOOD, LEAK CHECKS GOOD.
